RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerver, Mikhail L'vovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 17

Number of views:
This page:416
Abstract pages:3434
Full texts:1347
References:263
E-mail:

http://www.mathnet.ru/eng/person8347
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194170

Publications in Math-Net.Ru
2003
1. M. L. Gerver, “Theorems on tessellations by polygons”, Mat. Sb., 194:6 (2003),  87–104  mathnet  mathscinet  zmath; Sb. Math., 194:6 (2003), 879–895  isi  scopus
1999
2. M. L. Gerver, “О разбиении множеств на части меньшего диаметра: теоремы и контрпримеры”, Mat. Pros., Ser. 3, 3 (1999),  168–183  mathnet
1998
3. M. L. Gerver, “Ширина многоугольника”, Mat. Pros., Ser. 3, 2 (1998),  173–191  mathnet
4. M. L. Gerver, E. A. Kudryavtseva, “Extremal properties of discrete measures, the universal sequence, and the duality principle”, Mat. Sb., 189:11 (1998),  3–26  mathnet  mathscinet  zmath; Sb. Math., 189:11 (1998), 1587–1610  isi  scopus
1997
5. M. L. Gerver, E. A. Kudryavtseva, “A new proof of theorems on a universal sequence and extremal properties of discrete measures”, Uspekhi Mat. Nauk, 52:6(318) (1997),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1298–1299  isi  scopus
6. M. L. Gerver, E. A. Kudryavtseva, “A universal sequence in the classical travel-time inversion problem”, Mat. Sb., 188:4 (1997),  3–56  mathnet  mathscinet  zmath; Sb. Math., 188:4 (1997), 483–536  isi  scopus
1996
7. M. L. Gerver, “Some simple theorems on the distribution of roots”, Uspekhi Mat. Nauk, 51:3(309) (1996),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 547–548  isi  scopus
1995
8. M. L. Gerver, E. A. Kudryavtseva, “A theorem on order relations generated by totally positive kernels”, Mat. Sb., 186:9 (1995),  19–44  mathnet  mathscinet  zmath; Sb. Math., 186:9 (1995), 1241–1269  isi
1984
9. M. L. Gerver, N. S. Nadirashvili, “A condition for isometry of Riemannian metrics in the disc”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  289–293  mathnet  mathscinet  zmath
1983
10. M. L. Gerver, N. S. Nadirashvili, “Nonscattering media”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1097–1100  mathnet  mathscinet
1978
11. J. H. Bernstein, M. L. Gerver, “On a problem of integral geometry for a family of geodesies and on an inverse kinematic problem of the seismics”, Dokl. Akad. Nauk SSSR, 243:2 (1978),  302–305  mathnet
1967
12. M. L. Gerver, V. M. Markushevich, “Characteristic properties of seismic time-curves”, Dokl. Akad. Nauk SSSR, 175:2 (1967),  334–337  mathnet
13. M. L. Gerver, D. A. Kazhdan, “On finding the function $\rho(x)$ from the eigenvalue $s=s(p)$ of the equation $y"+[p\rho(x)-s]y=0$”, Mat. Sb. (N.S.), 73(115):2 (1967),  227–235  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:2 (1967), 199–206
1966
14. M. L. Gerver, “Metric properties of harmonic functions”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1026–1027  mathnet  mathscinet  zmath
1965
15. M. L. Gerver, V. M. Markushevich, “Investigation of ambiguity in the determination of a seismic wave velocity by its travel-time curve”, Dokl. Akad. Nauk SSSR, 163:6 (1965),  1377–1380  mathnet
1964
16. M. L. Gerver, “On the possible rate of decrease of a solution of an elliptic equation”, Dokl. Akad. Nauk SSSR, 156:1 (1964),  13–16  mathnet  mathscinet  zmath
1962
17. M. L. Gerver, E. M. Landis, “A generalization of the mean-value theorem for functions of several variables”, Dokl. Akad. Nauk SSSR, 146:4 (1962),  761–764  mathnet  mathscinet  zmath

1999
18. M. L. Gerver, “Памяти Е. М. Ландиса”, Mat. Pros., Ser. 3, 3 (1999),  34–42  mathnet
1998
19. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Uspekhi Mat. Nauk, 53:6(324) (1998),  233–238  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1335–1341  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019